Alert archive / Arkansas / Flash Flood Warnings in 2006
Flash Flood Warning 38, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Sep 23, 2006, 7:00 AM CDT for Clay County, Randolph County, Arkansas; Dunklin County, Missouri. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 23, 2006, 7:00 AM CDT (12:00 UTC)
- Expired
- Sep 23, 2006, 1:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
Counties Clay County, AR, Randolph County, AR, Dunklin County, MO
The radar
The Memphis radar (KNQA), 130 km from the middle of the area, began a volume at 12:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 23, 7:00 AM CDT | FLASH FLOOD | Malden, MO | 24 HOUR RAINFALL TOTAL OF 8.16 INCHES IN MALDEN |
| Sep 23, 9:05 AM CDT | FLASH FLOOD | Corning, AR | SEVERAL COUNTY ROADS UNDER WATER. WATER COVERING ROADS AND ENTERING HOUSES IN CORNING. |
| Sep 23, 9:15 AM CDT | FLASH FLOOD | Maynard, AR | ALL MAJOR HIGHWAYS IN AND OUT OF MAYNARD ALL FLOODED AND SHUT DOWN. WATER RESCUES IN MAYNARD AS WELL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 0.0 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1990 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 822 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 328 m²/s²
- 0-3 km storm-relative helicity
- 361 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 15.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMEG 231206
FFWMEG
ARC021-121-MOC069-231800-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
700 AM CDT SAT SEP 23 2006
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CLAY COUNTY IN EASTERN ARKANSAS
RANDOLPH COUNTY IN EASTERN ARKANSAS
DUNKLIN COUNTY IN SOUTHEAST MISSOURI
* UNTIL 100 PM CDT
* AT 655 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT GREATER THAN 10 INCHES OF RAINFALL HAS FALLEN ACROSS THE
WARNED AREA. AREA CREEKS AND RIVERS ACROSS THE AREA ARE STILL RISING
RAPIDLY AND ARE OUT OF THEIR BANKS CAUSING SIGNIFICANT FLOODING.
ADDITIONAL THUNDERSTORMS WILL BE MOVING INTO THE WARNED AREAS OVER
THE NEXT SEVERAL HOURS AND WILL PRODUCE VERY HEAVY RAINFALL. THIS
WILL AGGREVATE THE SIGNIFICANT FLOODING THAT HAS ALREADY OCCURRED.
PLEASE ALSO REFER TO SPECIFIC RIVER FLOOD WARNINGS FOR ACTIONS THAT
MAY NEED TO BE TAKEN TO PROTECT LIFE AND PROPERTY IN FLOOD PRONE
AREAS ALONG RIVERS IN THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MALDEN...
KENNETT...HOLCOMB...GLENNONVILLE...CLARKTON...CAMPBELL...SUCCESS...
ST. FRANCIS...REYNO...RECTOR...POLLARD...POCAHONTAS...PIGGOTT...
PEACH ORCHARD...MCDOUGAL...MAYNARD...KNOBEL...HICKORIA...
GREENWAY...DATTO...DALTON...CORNING...BIGGERS AND ATTICA
.A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
.TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MEMPHIS.
LAT...LON 3662 8997 3620 8995 3628 9080 3618 9083
3616 9112 3647 9131 3651 9022 3663 9015
$$1 follow-up statement
000
WGUS74 KMEG 231416
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
903 AM CDT SAT SEP 23 2006
ARC021-121-MOC069-231800-
CLAY AR-RANDOLPH AR-DUNKLIN MO-
903 AM CDT SAT SEP 23 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR
DUNKLIN...RANDOLPH AND CLAY COUNTIES...
AT 915 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ADDITIONAL HEAVY RAINFALL MOVING INTO THE WARNED AREA. DOPPLER RADAR
ESTIMATES THAT OVER 10 INCHES OF RAINFALL HAS FALLEN ACROSS THE
WARNED AREA. THE ADDITIONAL THUNDERSTORMS MOVING INTO RANDOLPH AND
CLAY COUNTY WILL BE CAPABLE OF PRODUCING UP TO ONE INCH PER HOUR FOR
THE NEXT SEVERAL HOURS. THIS RAIN WILL ALSO MOVE INTO DUNKLIN COUNTY
LATER THIS MORNING. THIS ADDITIONAL RAIN WILL ONLY EXACERBATE THE
CURRENT FLOODING PROBLEMS. PLEASE ALSO REFER TO SPECIFIC RIVER FLOOD
WARNINGS FOR ACTIONS THAT MAY NEED TO BE TAKEN TO PROTECT LIFE AND
PROPERTY IN FLOOD PRONE AREAS ALONG RIVERS IN THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HICKORIA...
PIGGOTT...MALDEN...HOLCOMB...GLENNONVILLE...CLARKTON...CAMPBELL...
SUCCESS...ST. FRANCIS...POLLARD...MCDOUGAL...MAYNARD...DATTO...DALTON
AND CORNING
SIGNIFICANT TO MAJOR FLOODING HAS ALREADY BEEN REPORTED IN THE
WARNED AREA. THE CLAY COUNTY SHERIFF OFFICE RECENTLY REPORTED
NUMEROUS ROADS ACROSS THE COUNTY ARE FLOODED. FLOOD WATERS HAVE ALSO
MOVED INTO SEVERAL HOMES IN CORNING. IN ADDITION...ALL ROADS IN AND
OUT OF MAYNARD IN RANDOLPH COUNTY ARE CLOSED. RANDOLPH COUNTY
CENTRAL DISPATCH STRONGLY DISCOURAGES ALL TRAVEL IN THE COUNTY. FOR
ROAD CONDITIONS IN RANDOLPH COUNTY...PLEASE CONTACT THE ARKANSAS
HIGHWAY DEPARTMENT AT 1 800 2 4 5 1 6 7 2.
.A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
MOVE TO HIGHER GROUND IMMEDIATELY. DO NOT ATTEMPT TO CROSS FLOODED
ROADWAYS. TURN AROUND, DONT DROWN.
.STAY TUNED TO THIS NATIONAL WEATHER SERVICE BROADCAST FOR THE LATEST
UPDATES AND INFORMATION. TO REPORT FLOODING ONLY...CALL 1 800 4 3 2 0
8 7 5.
LAT...LON 3662 8996 3620 8994 3628 9079 3618 9082
3623 9107 3624 9122 3649 9140 3651 9021
3663 9014
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Sep 23, 3:46 AM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, Sep 23, 3:46 AM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
346 AM CDT SAT SEP 23 2006
.DISCUSSION...
ACTIVE WEATHER CONTINUES EARLY THIS MORNING ACROSS THE
MID-SOUTH...AND WILL CONTINUE INTO TONIGHT. FLOODING IS THE MAIN
CONCERN AT THE MOMENT...BUT THE SEVERE WEATHER THREAT ALSO
PERSISTS THROUGH TONIGHT. TRAINING THUNDERSTORMS IN A BAND HAVE
AFFECTED LOCATIONS FROM PARTS OF NORTHEAST AR ACROSS THE MISSOURI
BOOTHEEL INTO PARTS OF NORTHWEST TN OVERNIGHT. RADARS INDICATE A
MAXIMUM OF 12 TO 15 INCHES OF RAIN HAVE OCCURRED FROM RANDOLPH TO
CLAY COUNTY THE LAST COUPLE OF DAYS...ALTHOUGH HAVE NOT RECEIVED
ANY GROUND TRUTH RAIN MEASUREMENTS TO VERIFY THIS. HOWEVER...WE ARE
BEGINNING TO RECEIVE REPORTS OF WATER GETTING INTO HOUSES. WITH
MORE HEAVY RAIN FORECAST...A FLOOD WATCH HAS BEEN ISSUED FOR PARTS
OF NORTHEAST AR...THE MO BOOTHEEL...INTO NORTHWEST TN THROUGH
TONIGHT.
A VERY GOOD WEST TO EAST THERMAL BOUNDARY HAS SET UP ACROSS
NORTHERN PARTS OF THE MID-SOUTH. WITH SOUTHWEST FLOW
ALOFT...THUNDERSTORMS HAVE CONTINUOUSLY TRAINED ACROSS THIS AREA SINCE
YESTERDAY EVENING. IT MAY BE LATER THIS MORNING BEFORE THIS BAND
OF RAIN DIMINISHES OR PUSHES NORTH. STRONG SOUTH WINDS ARE FEEDING
LOWER TO MID 70S DEWPOINT AIR INTO THIS AREA. PRECIPITABLE WATER
VALUES ARE OVER 2 INCHES.
MEANWHILE...THE SEVERE WEATHER THREAT ALONG WITH MORE HEAVY RAIN STILL
EXIST ACROSS THE ENTIRE MID-SOUTH INTO TONIGHT WITH THE APPROACH OF A
COLD FRONT FROM THE WEST. SURFACE LOW PRESSURE OVER OK WILL LIFT
TO THE NORTHEAST TODAY WITH AN ASSOCIATED COLD FRONT MOVING TOWARD
THE MID-SOUTH. THE FRONT WILL MOVE INTO THE MID-SOUTH THIS
AFTERNOON AND THROUGH THE AREA TONIGHT AND EARLY SUNDAY. A SQUALL
LINE IS EXPECTED TO DEVELOP AHEAD OF THE FRONT BY LATE THIS
AFTERNOON AND MOVE THROUGH THE MID-SOUTH. WITH HIGH WIND SHEAR
AND MLCAPES FORECAST TO CLIMB TO BETWEEN 3500 AND 4000 J/KG...THE
SQUALL LINE WILL PROBABLY CONTAIN SEVERE THUNDERSTORMS. IN
ADDITION...SEVERE THUNDERSTORMS ARE POSSIBLE DURING THE DAY AHEAD
OF THE SQUALL LINE / COLD FRONT DUE TO DAYTIME HEATING AND WARM
AIR ADVECTION. TORNADOES...DAMAGING WINDS...AND LARGE HAIL ARE ALL
POSSIBLE. THE SHEAR DOES BECOME MORE UNI-DIRECTIONAL DURING THE
DAY POSSIBLY REDUCING THE THREAT FROM TORNADOES BY THE TIME THE
SQUALL LINE ARRIVES. HOWEVER...EVEN WITH THE SQUALL
LINE...ISOLATED TORNADOES CAN NOT BE RULED OUT.
THE FRONT WILL MOVE SOUTHEAST OF THE MID-SOUTH SUNDAY MORNING FOLLOWED
BY DRIER AND COOLER AIR. LATEST MODELS INDICATE THE NEXT FRONT AND
CHANCE OF SHOWERS AND THUNDERSTORMS WILL ARRIVE WEDNESDAY NIGHT
AND THURSDAY...ABOUT AS INDICATED IN OUR PRESENT FORECAST / GRIDS.
ATTM...DYNAMICS / MOISTURE WITH THIS FRONT APPEAR TO BE MUCH LESS
THAN TODAYS FRONT. HOWEVER...THE FRONT TOWARDS THE MIDDLE OF NEXT
WEEK IS FORECAST TO BE FOLLOWED BY UNSEASONABLY COOL AIR. THE GFS
SHOWS THE ZERO DEGREE ISOTHERM AT 850 MB NEAR THE NORTHEAST TIP OF
THE MID-SOUTH 12Z FRIDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 88 62 75 55 / 70 80 20 10
MKL 87 62 74 51 / 70 80 30 10
JBR 85 59 72 51 / 80 60 20 10
TUP 89 70 77 54 / 50 80 50 10
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLOOD WATCH THROUGH LATE TONIGHT FOR CLAY-CRAIGHEAD-GREENE-
LAWRENCE-MISSISSIPPI-POINSETT-RANDOLPH.
MO...FLOOD WATCH THROUGH LATE TONIGHT FOR DUNKLIN-PEMISCOT.
MS...NONE.
TN...FLOOD WATCH THROUGH LATE TONIGHT FOR CARROLL-CROCKETT-DYER-
GIBSON-HENRY-LAKE-LAUDERDALE-OBION-WEAKLEY.
&&
JCLHazardous weather outlook, Sep 23, 4:32 AM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 432 AM CDT SAT SEP 23 2006 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-241000- ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)- MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 432 AM CDT SAT SEP 23 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE MID-SOUTH TODAY INTO TONIGHT. THIS INCLUDES THE THREAT FOR A FEW TORNADOES...DAMAGING WINDS...AND LARGE HAIL. ADDITIONAL HEAVY RAIN IS ALSO POSSIBLE ACROSS THE MID-SOUTH. A FLOOD WATCH HAS BEEN ISSUED FOR PARTS OF NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND PARTS OF NORTHWEST TENNESSEE. A STRONG COLD FRONT WILL MOVE INTO THE MID-SOUTH FROM THE WEST THIS AFTERNOON...AND MOVE THROUGH THE AREA TONIGHT AND EARLY SUNDAY. STRONG SOUTH WINDS WILL PUSH WARM...MOIST AND UNSTABLE AIR INTO THE MID-SOUTH AHEAD OF THE FRONT. A SQUALL LINE IS EXPECTED TO DEVELOP AHEAD OF THE COLD FRONT AND MOVE INTO NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL AND PARTS OF WEST TENNESSEE BY LATE AFTERNOON...THEN MOVE ACROSS THE REMAINDER OF THE MID-SOUTH TONIGHT. IN ADDITION...THUNDERSTORMS...SOME POSSIBLY SEVERE...ARE EXPECTED TO DEVELOP DURING THE DAY WELL AHEAD OF THE COLD FRONT DUE TO DAYTIME HEATING. A FEW TORNADOES...DAMAGING WINDS...AND LARGE HAIL FROM THE THUNDERSTORMS ALL POSE A THREAT TO THE MID-SOUTH TODAY AND TONIGHT. ALSO THUNDERSTORMS WILL CONTAIN LOCALLY HEAVY RAIN TODAY AND TONIGHT. EXCESSIVE RAIN HAS ALREADY OCCURRED FROM PARTS OF NORTHEAST ARKANSAS ACROSS THE MISSOURI BOOTHEEL INTO NORTHWEST TENNESSEE. THUS A FLOOD WATCH HAS BEEN POSTED TODAY THROUGH TONIGHT FOR AN AREA GENERALLY ALONG AND NORTH OF A LINE FROM HARRISBURG ARKANSAS TO HUNTINGDON TENNESSEE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A COLD FRONT WILL MOVE THROUGH NORTHEAST MISSISSIPPI EARLY SUNDAY MORNING. A LINE OF THUNDERSTORMS...A FEW POSSIBLY SEVERE...WILL OCCUR AHEAD OF THE FRONT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND SOUTHEAST OF A LINE FROM NEAR COFFEEVILLE TO IUKA. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY INTO EARLY SUNDAY MORNING. JCL
In the hours before
Local storm report, Sep 23, 3:28 AM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
328 AM CDT SAT SEP 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 AM FLASH FLOOD PIGGOTT 36.38N 90.20W
09/23/2006 CLAY AR EMERGENCY MNGR
MOST OF CLAY COUNTY ARKANSAS DEALING WITH FLOODING. TOWNS
OF PIGGOTT AND GREENWAY AND POLLARD ESPECIALLY HIT HARD.
HWY 49 NORTH OF GREENWAY COMPLETELY SUBMERSED. WATER 6
INCHES DEEP. COUNTY ROADS FLOODED. A NUMBER OF HOMES
FLOODED.
&&
MRMLocal storm report, Sep 23, 3:47 AM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
347 AM CDT SAT SEP 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 AM FLASH FLOOD PIGGOTT 36.38N 90.20W
09/23/2006 CLAY AR EMERGENCY MNGR
MOST OF CLAY COUNTY ARKANSAS DEALING WITH FLOODING. TOWNS
OF PIGGOTT AND GREENWAY AND POLLARD ESPECIALLY HIT HARD.
HWY 49 NORTH OF GREENWAY COMPLETELY SUBMERSED. WATER 6
INCHES DEEP. COUNTY ROADS FLOODED. A NUMBER OF HOMES
FLOODED.
0310 AM FLASH FLOOD MAYNARD 36.42N 90.90W
09/23/2006 RANDOLPH AR LAW ENFORCEMENT
MAJOR FLOODING OVER NORTHERN SECTIONS OF RANDOLPH COUNTY.
WATER 1 FOOT DEEP AT INTERSECTION OF HWY 90 AND 251.
HOMES FLOODING ALONG HWY 115 IN MAYNARD
&&
MRMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 7:23 PM CDT | Flash Flood Warning | MEG | Randolph | 6 hr |
| Sep 22, 7:31 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Randolph | 44 min |
| Sep 22, 7:37 PM CDT | Tornado Warning | MEG | Randolph | 23 min |
| Sep 22, 7:46 PM CDT | Tornado Warning | MEG | Clay | 44 min |
| Sep 22, 8:15 PM CDT | Tornado Warning | MEG | Lawrence, Randolph | 45 min |
| Sep 22, 8:23 PM CDT | Flash Flood Warning | MEG | Clay | 6 hr |
| Sep 22, 8:36 PM CDT | Severe Thunderstorm Warning | MEG | Clay | 24 min |
| Sep 22, 8:59 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene | 46 min |
| Sep 22, 9:07 PM CDT | Tornado Warning | MEG | Greene | 38 min |
| Sep 22, 9:12 PM CDT | Severe Thunderstorm Warning | MEG | Randolph | 33 min |
| Sep 22, 9:29 PM CDT | Tornado Warning | MEG | Clay, Randolph | 46 min |
| Sep 22, 10:06 PM CDT | Tornado Warning | MEG | Clay, Greene, Randolph | 54 min |
| Sep 23, 1:25 AM CDT | Flash Flood Warning | MEG | Randolph | 3 hr |
| Sep 23, 2:23 AM CDT | Flash Flood Warning | MEG | Clay, Randolph | 5 hr |
| Sep 23, 3:11 AM CDT | Flood Watch | MEG | Clay, Craighead, Greene, Lawrence, Mississippi, Poinsett and 1 more | 11 hr |
| Sep 23, 7:23 AM CDT | Flash Flood Warning | MEG | Greene, Lawrence | 6 hr |
| Sep 23, 12:52 PM CDT | Flash Flood Warning | MEG | Clay, Greene, Lawrence, Randolph | 3 hr |
| Sep 22, 8:12 PM CDT | Tornado Warning | MEG | Dunklin | 33 min |
| Sep 22, 9:18 PM CDT | Flash Flood Warning | MEG | Dunklin | 6 hr |
| Sep 22, 10:45 PM CDT | Severe Thunderstorm Warning | MEG | Pemiscot | 26 min |
| Sep 23, 3:59 AM CDT | Flash Flood Warning | MEG | Pemiscot | 4 hr |
| Sep 23, 7:38 AM CDT | Flash Flood Warning | MEG | Pemiscot | 5 hr |
Nearby
Flash Flood Warnings in Arkansas, 2006Flash Flood Warnings in Missouri, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.